# SDR HNAA2024080900646

- Difficulty date: July 16, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 41,540 hours, 36,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV CENTER FLOOR GUSSET CORRODED AROUND NUT PLATE HOLES.  REMOVED AND REPLACED LAV CENTER FLOOR GUSSET IAW EMB145 SRM 51-40-02.
